MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY ACETABULAR SYSTEM LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY ACETABULAR SYSTEM LINER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00877503603 lot# 2897044 bioloxâ® delta, ceramic femoral head, l, 㸠36/+3.5, taper 12/14 cat# 00625006530 lot# 63696911 bone scr 6.5x30 self-tap cat# 32833401002 lot# 63667127 femoral pressurizer seal small natural cat# 00801102020 lot# 63777096 allen medullary cement plugs 1-20 mm diameter flange/10 mm diameter core g2: foreign ¿ australia the customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately six years post-implantation, the patient underwent a hip revision due to unknown reasons.The liner was revised.It is unknown if other components were revised.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that approximately six years post-implantation, the patient underwent a hip revision due to dislocation.The liner and head were revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h4.The following sections were corrected: b1; b5; h6 clinical and device code.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
TRILOGY ACETABULAR SYSTEM LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20070420
Report Number0001822565-2024-02746
Device Sequence Number18266715
Product Code LPH
UDI-Device Identifier00889024123762
UDI-Public(01)00889024123762(17)220331(10)63613766
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberN/A
Device Catalogue Number00630505036
Device Lot Number63613766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/27/2024
09/25/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/16/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale